# SDR CALA2025101410048

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,027 hours, 29,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR BRACKET RIGHT SIDE LOOSELY HOLDING GIRT BAR WHEN DISARMED.   DOOR 1L GIRT BAR STOWS AND RELEASES NORMALLY FROM DOOR MOUNTED AND FLOOR MOUNTED BRAKETS. IAW AMM 25-66-01. OK FOR SVC.
